# SDR AALA2019032219002

- Difficulty date: March 20, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug MD 83
- Aircraft serial: 53629
- Aircraft time: 53,371 hours, 27,427 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 1305905
- Part serial: 118499
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION AUTO INOPERATIVE AND BLUE AUTO 1 AND BLUE AUTO 2 LIGHTS ILLUMINATED IN FLIGHT AT FL  300. AIRCRAFT PRESSURIZED TO OVER PRESSURE RELIEF LIMIT. PRESSURIZATION WAS CONTROLED  MANUALLY. ENGINE ANTI-ICE AND AIRFOIL ANTI-ICE WERE ON AT TIME OF FAILURE. THE LEFT ICE  PROTECT TEMP LOW LIGHT ALSO ILLUMINATED SEVERAL TIMES DURING DESCENT FOR EXTENDED PERIODS WITH THROTTLES ADVANCED. MAINTENANCE TROUBLESHOT IAW AMM 21-32-00-101 AND REPLACED THE CABIN PRESSURE SELECTOR IAW AMM 21-32-00. OPS CHECKS ARE NOREMAL BUT DUE TO HISTORY, CHECKED AND DEFERRED AUTO 1+2 CABIN PRESSURE CONTROL SYSTEMS IAW MEL 21-18B.   REPLACED PRESSURE CONTROLLERS TASK #9 IAW CARD K3682AA-0001, OPS CHECKED OVERPRESSURE VALVES IAW W/C 5356 TASK#4. ALSO, REPLACED NOZZLE VALVE TASK#5 IAW AMM 21-32-05, CHECKED CABLE TENSION FOR OUTFLOW VALVES WIP#3 IAW AMM 21-32-05, RIGGED OUTFLOW VALVE AND NOZZLE VALVE ON FMR1 S/N 15 IAW AMM 21-32-05, REPLACED OUTFLOW VALVE IAW CARD K3682AA-0004,ADJUSTED COCKPIT PRESSURE CONTROL WHEEL ON FMR1 S/N14 IAW AMM 21-32-05-501, OPS CHECKED OK WITH NO NOTED FAULTS.
